MathSciNet Relay Station
MathSciNet bibliographic data
MR445848 (56 #4181) 65L10
Frank, Reinhard; Hertling, Joerg; Ueberhuber, Christoph W. An extension of the applicability of iterated deffered corrections. Math. Comp. 31 (1977), no. 140, 907–915.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement